# SDR DLL19981251

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Center Hyd Sect
- Component: 1802921
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-SYSTEM HYD RESERVOIR QTY SLOWLY DROPPED TO ZERO, ONE AND ONE HALF HOURS.  SWITCHING OFF PUMPS DID NOT STOP GAUGE DROP.  LOW QTY LIGHT ILLUMINATED.  FOUND BROKEN LINE IN HYD BAY.  REPLACED LINE.
